MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MX-PRO R-3 AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MX-PRO R-3 AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 6082000000
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 2 malfunction event(s), where it was reported the devices experienced difficulty loading and unloading the cot in the ambulance.There was no patient involvement.
 
Event or Problem Description
This report summarizes 3 malfunction event(s), where it was reported the devices experienced difficulty loading and unloading the cot in the ambulance.There was no patient involvement.
 
Additional Manufacturer Narrative
An additional event was identified and therefore added to this summary report.

Brand Name
MX-PRO R-3 AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21255285
Report Number0001831750-2025-00177
Device Sequence Number21074638
Product Code FPO
UDI-Device Identifier07613327261547
UDI-Public07613327261547
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6082000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2025
Supplement Date Received by Manufacturer01/01/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown